Previous |  Up |  Next


Title: Extensions of mappings from products (English)
Author: Hušek, Miroslav
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 25
Issue: 1
Year: 1984
Pages: 201
Category: math
MSC: 47A57
MSC: 47Axx
Date available: 2008-06-05T21:17:46Z
Last updated: 2012-04-28
Stable URL:


Files Size Format View
CommentatMathUnivCarol_025-1984-1_16.pdf 151.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo